# SDR SWAA101284

- Difficulty date: March 1, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 59,280 hours, 57,170 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 507945264
- Part serial: 248
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND L1 DOOR CRACKED AT LOWER FWD CORNER, APPROX LENGTH OF CRACK, 2.5 INCHES.  REMOVED AND REPLACED L1 DOOR PER MM.
